# SDR SIMA20210527006

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,439 hours, 32,842 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON OUTBD PCA BUSHINGS WORN. (MAJOR REPAIR)-C/A-RAR LH AILERON PCA FITTING IAW EO EM-27MR-112.
